Access count of this item: 149

Files in This Item:
File Description SizeFormat 
1432-19.pdf523.06 kBAdobe PDFView/Open
Title: Species abundance pattern and species area relationship of a benthic community (Theory of Bio-Mathematics and It's Applications)
Other Titles: ベントスの種個体数分布と種数面積関係 (生物数学の理論とその応用)
Authors: Irie, Haruyuki
Tokita, Kei
Habara, Hiroshi
Author's alias: 入江, 治行
時田, 恵一郎
羽原, 浩史
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 116
End page: 120
URI: http://hdl.handle.net/2433/47393
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.